Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 70, No. 3 (July, 2018)
M.Inaba; M.Saito Moduli of regular singular parabolic connections with given spectral type on smooth projective curves 879−894
M.Murata; T.Yoshinaga On the solutions of quadratic Diophantine equations II 895−919
Y.Kawamoto; H.Osada Finite-particle approximations for interacting Brownian particles with logarithmic potentials 921−952
R.V.Gurjar; B.P.Purnaprajna On the fundamental group of a smooth projective surface with a finite group of automorphisms 953−974
X.Liao Chern classes of logarithmic derivations for free divisors with Jacobian ideal of linear type 975−988
L.Birbrair; A.Fernandes; V.Grandjean; T.Gaffney Blow-analytic equivalence versus contact bi-Lipschitz equivalence 989−1006
A.Kuznetsov Derived equivalence of Ito-Miura-Okawa-Ueda Calabi-Yau 3-folds 1007−1013
S.Hurder; P.G.Walczak Compact foliations with finite transverse LS category 1015−1046
H.Tsuchihashi Examples of four dimensional cusp singularities 1047−1062
C.Damiani; V.Florens Alexander invariants of ribbon tangles and planar algebras 1063−1084
Y.Hishikawa; M.Nishio; M.Yamada A system of conjugate functions on parabolic Bloch spaces 1085−1102
Z.Guo Scalar curvature of self-shrinker 1103−1110
B.Collins; T.Hasebe; N.Sakuma Free probability for purely discrete eigenvalues of random matrices 1111−1150
X.Yu Elliptic fibrations on K3 surfaces and Salem numbers of maximal degree 1151−1163
S.Ichiki Composing generic linearly perturbed mappings and immersions/injections 1165−1184
C.Gu Common reducing subspaces of several weighted shifts with operator weights 1185−1225

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.